MathSciNet Relay Station
MathSciNet bibliographic data
MR2294350 51M20
Brandts, Jan; Korotov, Sergey; Křížek, Michal Dissection of the path-simplex in $\Bbb R^n$ into $n$ path-subsimplices. Linear Algebra Appl. 421 (2007), no. 2-3, 382–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement